# SDR W6JA201910105037

- Difficulty date: October 5, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N15Y
- Make and model: Gulstm GIV
- Aircraft serial: 1318
- Aircraft time: 11,187 hours, 3,786 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1159SCAV4571
- Condition: Failed
- Location: Nlg
- Part time: 11,187 hours, 3,786 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO KMCI GEAR WAS SELECTED DOWN AND THE NOSE LANDING GEAR DOWN LOCK INDICATION FAILED TO ILLUMINATE. FLIGHT CREW DECLARED AN EMERGENCY AND FOLLOWED CHECKLIST PROCEDURES FOR A GEAR NOT LOCKED CONDITION AND COMPLETED A SAFE LANDING. PINNED ALL LANDING GEAR AND FERRIED AIRCRAFT TO KALN FOR TROUBLESHOOTING AND REPAIR. REPLACED NOSE LANDING GEAR DOWNLOCK INDICATION SWITCH, OPERATIONAL CHECK GOOD, WORK PERFORMED IN ACCORDANCE WITH GIV AMM 32-02-00.
